Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: L. Auslander, L. Green and F. Hahn
Title: Flows on homogeneous spaces
Additional book information with the assistance of L. Markus and W. Massey and an Appendix by L. Greenberg. Annals of Mathematics Studies Number 53. Princeton University Press, Princeton, N. J., 1963. 7+107 pp. $2.75.


Review Information

Reviewer: Walter H. Gottschalk
Journal: Bull. Amer. Math. Soc. 70 (1964), 649-653
DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11144-7
PII: S 0002-9904(1964)11144-7